MAUDE Adverse Event Report: BARD ACCESS SYSTEMS LIFTLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS LIFTLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of ascqs0076 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported (b)(4) needle safety closure device failed to close, leading to a needle stick on an employee.Facility followed the blood borne pathogen exposure procedure per facility policy and also initiated treatment for the employee and sent the employee to outside facility for prophylactic treatment.Employee will continue to follow up with lab work and prophylactic treatment.No other information was provided.

Brand Name
LIFTLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8371567
Report Number3006260740-2019-00379
Device Sequence Number1098828
Product Code FPA
UDI-Device Identifier00801741047800
UDI-Public(01)00801741047800
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K013394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0661910
Device Lot NumberASCQS0076
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;